MathSciNet Relay Station
MathSciNet bibliographic data
MR2600876 (2011e:20017) 20D05 (20C15 20G40 20P05)
Shalev, Aner Word maps, conjugacy classes, and a noncommutative Waring-type theorem. Ann. of Math. (2) 170 (2009), no. 3, 1383–1416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement